# SDR DALA2017122008740

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB FORMER STA XRS=332 AT FIXED LEADING EDGE INTERNAL STRUCTURE, RT WING.  CRACK RIB FORMER ON STA XRS=332 AT FIXED LEADING EDGE INTERNAL STRUCTURE, RT WING WAS REPAIRED PER ER/A 530827-14MA REV: ORIGINAL.
